# SDR CA970107005

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator Gate
- Part number: LW12778
- Condition: Excess Wear
- Location: Turbocharger
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO ENGINE OVER BOOST. WASTE GATE FOUND TO BE SOURCE OF THE PROBLEM. THE ENGINE WAS REPLACED.
